# SDR MASA2016052812721

- Difficulty date: May 28, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 30,395 hours, 24,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13D/F EMERGENCY EXIT SIGN, ONE BULB INOPERATIVE.
